# SDR USAA960690

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SIP AND B-CHECK, FOUND 4 INCH CRACK IN FRONT PRESSURE BULKHEAD LOWER CONNECTION ANGLE AFT SIDE FRAME 1550 BETWEEN STRINGER 3 AND 72.  DETECTED BY VISUAL/EDDY CURRENT.  STOP DRILLED CRACK ENDS AND INSTALLED TWO EXTERNAL DOUBLERS PER SRM 53-02-18 FIG 11.  (M)
